Access count of this item: 63

Files in This Item:
File Description SizeFormat 
0493-7.pdf2.3 MBAdobe PDFView/Open
Title: Topological Determinacy of Smooth Map-Germs(C$^\infty$ MAPPINGS AND RELATED TOPICS)
Authors: 石川, 剛郎  KAKEN_name
Author's alias: Ishikawa, Goo
Issue Date: May-1983
Publisher: 京都大学数理解析研究所
Journal title: 数理解析研究所講究録
Volume: 493
Start page: 101
End page: 133
URI: http://hdl.handle.net/2433/103551
Appears in Collections:C INFINITY Mappings and Related Topics

Show full item record

Export to RefWorks


Export Format: 


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.